Breast Cancer Home > Tykerb Overdose

Tykerb® (lapatinib) is a prescription medication used to treat breast cancer. It belongs to a group of medications known as tyrosine kinase inhibitors.
 
The effects of a Tykerb overdose will vary, depending on a number of factors, including the Tykerb dosage and whether it was taken with other medicines, alcohol, or street drugs. If you happen to overdose on Tykerb, seek immediate medical attention.
 

Symptoms of Tykerb Overdose

Because very few cases of Tykerb overdose have been reported, little is known about what to expect. Some of the reported symptoms include:
 

Treatment for a Tykerb Overdose

It is not known what the best treatment is for a Tykerb overdose. Treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.